Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 291, NWS Hastings, NE

August 17, 20144 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Aug 17, 2014, 7:35 PM CDT for 4 counties in Nebraska. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 17, 2014, 7:35 PM CDT (00:35 UTC)
Expired
Aug 17, 2014, 8:15 PM CDT
In force
40 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Buffalo County, NE, Hall County, NE, Howard County, NE, Sherman County, NE

The radar

The Grand Island radar (KUEX), 85 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 2:21 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2866 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 145 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2866 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1864 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
145 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.4
Supercell composite
24.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 6:25 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 17, 6:25 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
625 PM CDT SUN AUG 17 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 258 PM CDT SUN AUG 17 2014

THE MAIN FOCUS OF THIS FORECAST IS CENTERED AROUND A LOW-AMPLITUDE
SHORTWAVE TROUGH MAKING ITS WAY INTO THE NORTHERN/CENTRAL PLAINS.
HIGH INSTABILITY HAS DEVELOPED OVER OUR AREA AHEAD OF THIS TROUGH
WITH 3-5 J/KG CAPE INDICATED. WITH ERODING CAP AND TRENDS SHOWING
STRONGER BULK SHEAR AT 0-6KM IN THE 30 TO 35 KT RANGE THIS
EVENING...WE ARE POISED FOR SOME SEVERE WEATHER DEVELOPMENT. AN AREA
OF THUNDERSTORMS OVER NORTH CENTRAL NEBRASKA HAS ALREADY BECOME
STRONG ENOUGH TO WARN ON...WITH A CU FIELD DEVELOPING SOUTH OF
THIS INITIAL DEVELOPMENT. I EXPECT A BLOSSOMING OF THUNDERSTORMS
ALONG THE APPROACHING TROUGH THIS EVENING AND INTO THE OVERNIGHT.
WITH DECREASING INSTABILITY PAST MID-EVENING...IT MAY BE MORE
DIFFICULT TO PRODUCE SEVERE WEATHER...BUT NOT OUT OF THE QUESTION.
MODEST LOW- LEVEL JET NEAR 25 KTS WILL DEVELOP THIS EVENING THAT
COULD HELP SUSTAIN THUNDERSTORM ACTIVITY. THERE IS SOME AGREEMENT
BETWEEN THE HRRR AND WRF SOLUTIONS OF A POTENTIAL MCS TO SWING
THROUGH ROUGHLY THE NORTHERN HALF OF THE CWA. WITH EXPECTED SEVERE
PARAMETERS...WE COULD BE FAIRLY BUSY...AT LEAST FOR THE EVENING.
MOST OF THE CONVECTION SHOULD CLEAR THE CWA DURING THE OVERNIGHT
AS THE TROUGH CONTINUES EAST.

MONDAY SHOULD BE MAINLY DRY...BUT THE NAM IS INDICATING ANOTHER
PERTURBATION THAT COULD AFFECT THE SOUTHERN CWA IN KANSAS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 258 PM CDT SUN AUG 17 2014

THE LONG TERM BEGINS VERY SUMMER-LIKE AND ENDS WITH SOME POTENTIAL
FOR A MORE WIDESPREAD PRECIPITATION DEVELOPMENT BY NEXT WEEKEND.
HOWEVER...THE DETAILS ARE VERY SKETCHY BEYOND ABOUT WEDNESDAY
REGARDING TIMING/LOCATION OF PRECIPITATION TOWARD THE END OF THE
WEEK.

THE MOST INTERESTING PART OF THE UPPER LEVEL WEATHER PATTERN
WILL BE CHANGES COMING NEXT WEEKEND. MODEL GUIDANCE IN GENERAL
IS FAIRLY CONSISTENT THE CENTRAL PLAINS WILL SEE THE FLOW
TRANSITION TO AN UPPER TROUGH BY SOMETIME NEXT WEEKEND. THAT
HAS THE POTENTIAL TO BRING COOLER WEATHER AND A DECENT SHOT
FOR PRECIPITATION AT THAT TIME.

IN THE MEAN TIME...MUCH OF THE WEEK IS QUITE SUMMER-LIKE
IN TERMS OF TEMPERATURES. LOOK FOR TEMPERATURES TO BE
SLIGHTLY ABOVE NORMAL THROUGH PROBABLY THURSDAY...IF NOT
FRIDAY. NORTH CENTRAL KANSAS WILL SEE TEMPERATURES WELL
INTO THE 90S ALL WEEK. FORTUNATELY THERE WILL BE A SHORT BREAK
FROM HIGHER HUMIDITY LEVELS MONDAY NIGHT AND TUESDAY. MOISTURE
WILL START TO INCREASE AGAIN LATER IN THE WEEK AS THE UPPER
TROUGH APPROACHES AND SOUTHERLY WINDS INCREASE.

PRECIPITATION-WISE...MOST SOLD ON LATE TUESDAY NIGHT AND
EARLY WEDNESDAY WITH OVERNIGHT CONVECTION IN FACE OF STRONG
WARM ADVECTION AND 40KT LOW LEVEL JET. COVERAGE DEFINITELY
FAVORS NORTHERN AREAS...AND MAYBE EVEN NORTH OF OUR FORECAST
ALL TOGETHER. TIGHTENED UP THE PRECIPITATION CHANCES IN THE
AREA WITH THIS IN MIND. HOWEVER...AM NOT EXPECTING MORE
THAN A TENTH OR TWO OF RAIN AT MOST.

DID NOT STRAY AT ALL FROM DAYS 4-7 GUIDANCE GIVEN TO US IN THE
GRIDS...PRIMARILY BECAUSE CONFIDENCE IS NOT HIGH ENOUGH TO MAKE
SIGNIFICANT CHANGES. THE GENERAL TREND IS FOR INCREASING STORM
CHANCES BEGINNING THURSDAY NIGHT AND INTO THE WEEKEND. TEMPERATURES
COULD START TO DROP A BIT NEXT WEEKEND SHOULD PRECIPITATION
MATERIALIZE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 625 PM CDT SUN AUG 17 2014

TONIGHT: VFR EXCEPT A 2-4 HR WINDOW OF IFR TSTMS. TIMING REMAINS
UNCERTAIN...BUT THE 02Z-06Z TIME FRAME IS A START. WATCH FOR
AMENDMENTS IF TSTMS THREATEN. SE UNDER 10 KTS EXCEPT NEAR TSTMS
WHERE WIND WILL BE ERRATIC AND VARIABLE. THERE IS SOME MARGINAL
POTENTIAL FOR LLWS AFTER 06Z. CONFIDENCE: MEDIUM

MON: VFR AND ESSENTIALLY SKC. A WEAK FRONT WILL PASS THE TERMINALS
12Z-13Z WITH A WIND SHIFT TO NNW TO EVENTUALLY NNE BY
AFTERNOON. SPEEDS UNDER 10 KTS. CONFIDENCE: HIGH

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...HEINLEIN
LONG TERM...MORITZ
AVIATION...HALBLAUB
Hazardous weather outlook, Aug 17, 3:05 PM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
305 PM CDT SUN AUG 17 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
182015-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
305 PM CDT SUN AUG 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND TONIGHT. SOME OF THESE
STORMS COULD TURN SEVERE OVER SOUTH CENTRAL NEBRASKA. HAIL UP TO
THE SIZE OF GOLFBALLS...AND DAMAGING WIND GUSTS TO NEAR 60 MPH
WILL BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE ARE INTERMITTENT CHANCES FOR THUNDERSTORMS THROUGHOUT THE
UPCOMING WEEK FOR MOST OF THE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER...PLEASE RELAY ALL REPORTS OF HAIL AND WIND DAMAGE TO THE
NATIONAL WEATHER SERVICE IN HASTINGS.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HALBLAUB

In the hours before

Special weather statement, Aug 17, 6:12 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
612 PM CDT SUN AUG 17 2014

NEZ039-040-046-047-180015-
GREELEY NE-VALLEY NE-SHERMAN NE-HOWARD NE-
612 PM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOWARD...WESTERN
GREELEY...VALLEY AND SHERMAN COUNTIES UNTIL 715 PM CDT...

AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES NORTHWEST OF
ELYRIA TO 26 MILES WEST OF FORT HARTSUFF STATE PARK TO 38 MILES WEST
OF ARCADIA...AND MOVING SOUTHEAST AT 40 MPH.

THIS ADVISORY IS ADVANCED NOTICE OF THE STORMS TO THE WEST...WHICH
ARE EXPECTED TO TRACK INTO PARTS OF THE ADVISORY AREA EARLY THIS
EVENING. WIND GUSTS OF 50 TO 60 MPH WILL BE POSSIBLE WITH THESE
STORMS. BE PREPARED TO SEEK SHELTER SHOULD THE STORMS BECOME SEVERE
IN YOUR AREA.

LOCATIONS IMPACTED INCLUDE... ORD...LOUP CITY...GREELEY...
SCOTIA...ARCADIA...NORTH LOUP...LITCHFIELD...ELBA...
ASHTON...BOELUS...FARWELL...ROCKVILLE... HAZARD...ELYRIA...FORT
HARTSUFF STATE PARK AND SHERMAN RESERVOIR DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR SHERMAN RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4174 9851 4106 9851 4106 9918 4108 9921
      4174 9921
TIME...MOT...LOC 2309Z 313DEG 34KT 4198 9945 4169 9952 4157 9985

MORITZ
Special weather statement, Aug 17, 7:09 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT SUN AUG 17 2014

NEZ072-180045-
GOSPER NE-
709 PM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON AND
NORTHEASTERN GOSPER COUNTIES UNTIL 745 PM CDT...

AT 709 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELWOOD...OR 14 MILES SOUTHWEST OF LEXINGTON...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ELWOOD AROUND 715 PM CDT.
  JOHNSON LAKE AROUND 720 PM CDT.
  SMITHFIELD AROUND 730 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR JOHNSON LAKE...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4070 9998 4070 9990 4068 9965 4050 9966
      4053 9998
TIME...MOT...LOC 0009Z 269DEG 23KT 4063 9993

MORITZ
Special weather statement, Aug 17, 7:20 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
720 PM CDT SUN AUG 17 2014

NEZ060-061-180115-
DAWSON NE-BUFFALO NE-
720 PM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR DAWSON AND NORTHERN BUFFALO
COUNTIES UNTIL 815 PM CDT...

AT 720 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LITCHFIELD TO 11 MILES
WEST OF EDDYVILLE TO NEAR GOTHENBURG...AND MOVING SOUTHEAST AT 20
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LEXINGTON...COZAD...GOTHENBURG...RAVENNA...OVERTON...PLEASANTON...
AMHERST...SUMNER...MILLER AND EDDYVILLE.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 210 AND 245.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SUNDAY AFTERNOON FOR SOUTH CENTRAL NEBRASKA.

LAT...LON 4103 9873 4069 9952 4072 9985 4070 10020
      4104 10021
TIME...MOT...LOC 0020Z 302DEG 19KT 4113 9925 4106 9984 4091 10022

MORITZ
Local storm report, Aug 17, 7:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     TSTM WND GST     5 NE LITCHFIELD         41.21N 99.08W
08/17/2014  E70 MPH          SHERMAN            NE   TRAINED SPOTTER

            SPOTTER EST 70 MPH WIND GUSTS, ALSO 6 TO 8 INCH DIAMETER
            BRANCHES FALLING FROM TREES.

&&

PBEDA
Special weather statement, Aug 17, 7:25 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
725 PM CDT SUN AUG 17 2014

KSZ005-017-180130-
PHILLIPS KS-ROOKS KS-
725 PM CDT SUN AUG 17 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PHILLIPS AND NORTHERN
ROOKS COUNTIES UNTIL 830 PM CDT...

AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LOGAN...OR 16 MILES WEST OF PHILLIPSBURG...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PHILLIPSBURG...LOGAN...PRAIRIE VIEW...GLADE AND SPEED.

THESE STORMS TEND TO INTENSIFY...THEN WEAKEN...AND INTENSIFY AGAIN.
MOVE INDSIDE TO A SAFE PLACE AS THESE STORMS IMPACT SOUTHERN
PHILLIPS AND FAR NORTHERN ROOKS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR KIRWIN RESERVIOR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 3953 9960 3957 9960 3957 9963 3986 9962
      3977 9922 3959 9911 3952 9911
TIME...MOT...LOC 0023Z 280DEG 24KT 3969 9962

MORITZ
Local storm report, Aug 17, 7:27 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
727 PM CDT SUN AUG 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     ORD AIRPORT             41.62N 98.95W
08/17/2014  M52 MPH          VALLEY             NE   ASOS

            ORD ASOS RECORDED A 52MPH WIND GUST WITH STORM.

&&

PBEDA

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 7:09 PM CDTSpecial Weather StatementGIDGosper36 min
Aug 17, 7:14 PM CDTSevere Thunderstorm WarningGIDGreeley, Howard, Sherman, Valley46 min
Aug 17, 7:20 PM CDTSpecial Weather StatementGIDDawson55 min
Aug 17, 7:46 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson44 min
Aug 17, 7:55 PM CDTSpecial Weather StatementGIDGreeley35 min
Aug 17, 8:05 PM CDTSevere Thunderstorm WarningGIDAdams, Buffalo, Gosper, Hall, Kearney, Phelps55 min
Aug 17, 8:16 PM CDTSevere Thunderstorm WarningGIDBuffalo, Hall44 min
Aug 17, 8:36 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Franklin, Furnas, Hamilton, Harlan and 3 more54 min
Aug 17, 9:01 PM CDTSevere Thunderstorm WarningGIDAdams, Kearney29 min
Aug 17, 9:13 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Nuckolls, Thayer62 min
Aug 17, 9:30 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer45 min
Aug 17, 10:11 PM CDTSevere Thunderstorm WarningGIDNuckolls, Thayer49 min
Aug 17, 7:25 PM CDTSpecial Weather StatementGIDPhillips65 min
Aug 17, 7:39 PM CDTSevere Thunderstorm WarningGIDPhillips51 min
Aug 17, 8:06 PM CDTSevere Thunderstorm WarningGIDPhillips, Smith39 min
Aug 17, 8:07 PM CDTSpecial Weather StatementGIDRooks38 min
Aug 17, 8:43 PM CDTSevere Thunderstorm WarningGIDJewell, Phillips, Smith62 min
Aug 17, 8:45 PM CDTSpecial Weather StatementGIDMitchell, Osborne45 min
Aug 17, 9:38 PM CDTSevere Thunderstorm WarningGIDMitchell, Osborne, Rooks37 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.